# SDR CALA0000123

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE BELLY SKIN DENTED AT STA 636, LONGERON 30.  THE SKIN WAS COLD WORKED AND A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38, 53-01, FIGURE 1, 51-30-05, AND 51-30-02.
